Skip to main content
Article thumbnail
Location of Repository

The Shepp-Shiryaev stochastic game driven by a spectrally negative Lévy process

By Erik J. Baurdoux and Andreas E. Kyprianou

Abstract

In [A. E. Kyprianou, Finance Stoch., 8 (2004), pp. 73–86], the stochastic-game-analogue of Shepp and Shiryaev's optimal stopping problem (cf. [L. A. Shepp and A. N. Shiryaev, Ann. Appl. Probab., 3 (1993), pp. 631–640] and [L. A. Shepp and A. N. Shiryaev, Theory Probab. Appl., 39 (1994), pp. 103–119]) was considered when driven by an exponential Brownian motion. We consider the same stochastic game, which we call the Shepp–Shiryaev stochastic game, but driven by a spectrally negative Lévy process and for a wider parameter range. Unlike [A. E. Kyprianou, Finance Stoch., 8 (2004), pp. 73–86], we do not appeal predominantly to stochastic analytic methods. Principally, this is due to difficulties in writing down variational inequalities of candidate solutions on account of then having to work with nonlocal integro-differential operators. We appeal instead to a mixture of techniques including fluctuation theory, stochastic analytic methods associated with martingale characterizations, and reduction of the stochastic game to an optimal stopping problem

Topics: QA Mathematics
Publisher: Russian Academy of Sciences, Publishing House "Nauka"
Year: 2008
DOI identifier: 10.1137/S0040585X97983778
OAI identifier: oai:eprints.lse.ac.uk:31624
Provided by: LSE Research Online
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://www.mathnet.ru/php/jour... (external link)
  • http://eprints.lse.ac.uk/31624... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.